Alert archive / Texas / Tornado Warnings in 2020
Tornado Warning 19, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 19, 2020, 2:54 AM CDT for Stephens County, Young County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2020, 2:54 AM CDT (07:54 UTC)
- Expired
- Mar 19, 2020, 3:30 AM CDT
- In force
- 36 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Stephens County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 72 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 3:20 AM CDT | TSTM WND DMG | Graham, TX | DELAYED REPORT: THUNDERSTORM WIND DAMAGE ASSOCIATED WITH THE EARLY MORNING THUNDERSTORMS OCCURRED IN THE CITY OF GRAHAM. DAMAGE WAS CONFINED TO ONE HOUSE, PEELING OFF PORTIONS OF A METAL ROOF. CAUSE OF DAMAGE WAS DETERMINED TO BE FROM STRAIGHT-LINE WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 11:37 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 11.8
The text
As transmitted.
529
WFUS54 KFWD 190754
TORFWD
TXC429-503-190830-
/O.NEW.KFWD.TO.W.0019.200319T0754Z-200319T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
254 AM CDT Thu Mar 19 2020
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
South central Young County in north central Texas...
Northeastern Stephens County in north central Texas...
* Until 330 AM CDT.
* At 254 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Crystal Falls, or 10 miles north of Breckenridge,
moving northeast at 40 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Graham around 325 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3314 9856 3289 9858 3284 9889 3296 9894
TIME...MOT...LOC 0754Z 243DEG 35KT 3291 9886
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
301 follow-up statement
222
WWUS54 KFWD 190812
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
312 AM CDT Thu Mar 19 2020
TXC429-503-190830-
/O.CON.KFWD.TO.W.0019.000000T0000Z-200319T0830Z/
Young TX-Stephens TX-
312 AM CDT Thu Mar 19 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR SOUTH
CENTRAL YOUNG AND NORTHEASTERN STEPHENS COUNTIES...
At 312 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Possum Kingdom State Park, or 8
miles south of Graham, moving east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Young and northeastern Stephens Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3287 9868 3303 9874 3311 9856 3289 9858
TIME...MOT...LOC 0812Z 249DEG 40KT 3298 9862
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 19, 1:16 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 19, 1:16 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 116 AM CDT Thu Mar 19 2020 .SHORT TERM... /Issued 1255 AM CDT Thu Mar 19 2020/ /Through Thursday Night/ Evening surface analysis reveals a 1002 mb low over southeast Colorado, with a sprawling warm sector in place across much of the south-central United States. Dewpoints have surged into the upper 60s across much of our CWA, with the moisture axis lying roughly along the I-45 corridor. One cluster of severe thunderstorms remains ongoing across parts of Denton and Cooke Counties, and is tracking northeast towards the Sherman-Denison area as of this writing. The next round of thunderstorms is along a line from Aspermont to San Angelo, and is tracking east. These thunderstorms are occurring in a region of strong height falls aloft as an upper- level low digs into the Four Corners Region. Given the residual instability that remains in place across the Big Country and into parts of North Texas, these thunderstorms should remain strong to severe for the next several hours. Vertical wind profiler data from regional 88Ds shows fairly large hodographs, which will favor some embedded tornadoes. For this reason, a new Tornado Watch has been issued which includes our westernmost row of counties. Please refer to the latest watch county notification (WCN) product for a complete listing of these counties. Thunderstorm activity should begin to lose some steam towards daybreak, but still expecting storms to roll through the Dallas/Fort Worth Metropolitan Area during the early morning hours. The main threat closer to the Metroplex will be flash flooding. Successive rounds of widespread thunderstorms since last Thursday have brought 4+ inches of rain to much of North Texas. Any bursts of heavy rain, or training thunderstorms, will quickly lead to minor flooding, and could lead to flash flooding. A Flash Flood Watch remains in effect through 7 p.m. Thursday evening. Significant uncertainty exists for the convective potential on Thursday afternoon and into Thursday night. The HRRR and NSSL-WRF develop convection late Thursday afternoon, generally near and east of I-35/35E. Meanwhile, the 3 km NAM shows virtually nothing, except perhaps a few thunderstorms west of I-35 in Central Texas. For this reason, will maintain chance PoPs near and east of I-35/35E, with some slight chance PoPs back across Central Texas. For most areas west of I-35/35E, we will see warm temperatures with highs approaching 80F, and gusty southwest winds. Late Thursday night, a cold front will begin to make its way into North Texas, reaching our northwestern counties after midnight, and approaching the Dallas/Fort Worth area by sunrise. Some thunderstorms could form ahead of this front, but the greater chances will likely be in Central Texas where upper-level ascent will be stronger. It should be noted however that short-range model guidance has been all over the place with regards to coverage and placement of any pre-frontal convection, so this forecast is likely to change somewhat. Stay tuned. Godwin && .LONG TERM... /NEW/ /Friday and Beyond/ A strong cold front will push through Central Texas Friday morning and should reach the northwest Gulf by afternoon. With split flow in place, it is no surprise that this front will not dry things out for long. Showers will quickly increase during the morning as a shortwave lifts northeast out of Mexico, with the majority of the precipitation occurring south of I-20. Cold air advection behind the front will hold temperatures in the 50s for the most part, with highs a good 20 degrees lower than today's expected readings. Precipitation will exit to the east Friday night as the shortwave heads for the deep south. Saturday will start off nice, but clouds will increase rapidly by midday as isentropic ascent strengthens ahead of a pair of fast approaching shortwaves. The first will be in the southern stream, moving out of New Mexico into Oklahoma. Scattered showers and isolated elevated thunderstorms will develop Saturday afternoon and evening. Precipitation will linger into Sunday as a northern stream disturbance drops southeast through Kansas and Oklahoma. The initial shortwave may have scoured much of the available moisture, however, keeping Sunday rain chances mainly in the slight chance category. A warm-up will ensue during the first part of next week, as weak ridging develops aloft and the front retreats north of the Red River. A passing shortwave will bring low-end rain chances to the area on Tuesday, but precip will likely be limited to the Red River area nearest the warm front. Upper ridging will strengthen overhead once again by Wednesday, with high temperatures climbing into the 80s area-wide. This will be followed by another shortwave trough, which may bring more dryline thunderstorms during the second half of next week. 30 && .AVIATION... /Issued 1255 AM CDT Thu Mar 19 2020/ /06Z TAFs/ Concerns -- Convective potential during next several hours. MVFR CIGs persisting through early afternoon. Cold front approaching early Friday morning. Metroplex... SHRA/TSRA ongoing this morning on the northern edge of the D10 TRACON. These storms will be capable of gusty winds, small hail, and contain tops to near 40 kft. Additional storms will move out of West TX and into North TX later tonight, reaching D10 TRACON by 08-09Z. Metroplex airfields likely to be impacted some time between 08Z and 12Z. Timing will be better refined as TSRA approach from west, and later amendments to include prevailing TSRA instead of TEMPO TSRA may be required. After daybreak, TSRA should move off towards the east, with MVFR CIGs likely to follow in wake of storms. CIGs should improve to VFR by early afternoon as gusty SW winds bring in drier air. Early Friday morning, a cold front will approach, reaching the D10 TRACON around 12Z. This will need to be addressed with next TAF issuance. Waco... TSRA coverage is more uncertain at KACT, as majority of convection looks to remain to the north. Still, some convection may develop across parts of Central TX near/after daybreak, so opted to include VCTS during the morning hours. CIGs should remain MVFR through early afternoon, becoming VFR as gusty SW winds develop. TSRA may develop across parts of Central TX later in the day Thursday, but uncertainty is too high to include in TAF at this time. Godwin && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 53 55 41 59 51 / 10 40 5 5 80 Waco 56 56 44 59 52 / 40 80 10 20 90 Paris 54 55 40 58 45 / 40 40 5 5 60 Denton 49 55 39 58 49 / 10 30 5 5 70 McKinney 51 55 39 58 49 / 20 40 5 5 70 Dallas 53 57 42 59 52 / 20 40 5 5 80 Terrell 55 56 42 59 49 / 30 60 10 10 80 Corsicana 58 59 44 59 53 / 40 80 20 10 90 Temple 58 59 44 58 53 / 60 80 10 30 90 Mineral Wells 49 55 37 56 48 / 5 20 5 10 60 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for TXZ091>095-100>107- 115>123-129>134-141. && 30/37
Hazardous weather outlook, Mar 19, 1:48 AM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 148 AM CDT Thu Mar 19 2020 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200700- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 148 AM CDT Thu Mar 19 2020 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Another round of thunderstorms will move into North Texas early Thursday morning. Some of these thunderstorms may be severe, and could contain damaging winds and a few tornadoes. The severe weather threat will decrease towards sunrise as storms track farther east. Regardless of the severe weather threat, heavy rainfall may lead to flash flooding across parts of North Texas. Additional thunderstorms may develop near and east of I-35/35E this afternoon. A few thunderstorms may be severe with large hail and damaging winds being the main threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Shower and thunderstorm chances will continue through the weekend, mainly across Central Texas. The severe weather threat appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be possible across parts of North Texas early Thursday morning, and again Thursday evening east of I-35.
In the hours before
Local storm report, Mar 18, 11:49 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1149 PM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM FLASH FLOOD 2 W FORESTBURG 33.53N 97.60W
03/18/2020 MONTAGUE TX FIRE DEPT/RESCUE
FM 1749 AT FM 455 IMPASSABLE DUE TO WATERLocal storm report, Mar 18, 11:52 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT WED MAR 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM FLASH FLOOD 1 N FORESTBURG 33.54N 97.57W
03/18/2020 MONTAGUE TX FIRE DEPT/RESCUE
FLOOD DEBRIS ACROSS FM 677 NORTH OF FM 1630Special weather statement, Mar 19, 12:05 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1205 AM CDT Thu Mar 19 2020
TXZ092-093-103-190530-
Denton TX-Grayson TX-Cooke TX-
1205 AM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DENTON...
SOUTHEASTERN COOKE AND SOUTHWESTERN GRAYSON COUNTIES UNTIL 1230 AM
CDT...
At 1205 AM CDT, Doppler radar was tracking a strong thunderstorm
over Ray Roberts Park Isle Du Bois, or 5 miles east of Sanger,
moving northeast at 40 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Denton, Sanger, Pilot Point, Aubrey, Krugerville, Cross Roads, Ray
Roberts Park Isle Du Bois, Ray Roberts Park Johnson Branch, Tioga and
Valley View.
LAT...LON 3319 9707 3332 9714 3341 9723 3354 9709
3354 9683 3329 9684
TIME...MOT...LOC 0505Z 235DEG 35KT 3339 9705
DunnLocal storm report, Mar 19, 12:21 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG BRIDGEPORT 33.22N 97.77W
03/19/2020 WISE TX FIRE DEPT/RESCUE
NUMEROUS LARGE TREES DOWN IN BRIDGEPORTLocal storm report, Mar 19, 12:21 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG BRIDGEPORT 33.22N 97.77W
03/18/2020 WISE TX FIRE DEPT/RESCUE
NUMEROUS LARGE TREES DOWN IN BRIDGEPORTLocal storm report, Mar 19, 12:38 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1238 AM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND DMG SOUTH BEND 33.00N 98.67W
03/18/2020 YOUNG TX EMERGENCY MNGR
DAMAGE TO HOMES, TREES AND POWER LINES AT HIGHWAY 67 AND
FM 701 IN SOUTH BENDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:58 PM CDT | River Flood Warning | FWD | Parker | 45 hr |
| Mar 18, 8:03 PM CDT | Special Weather Statement | FWD | Jack | 57 min |
| Mar 18, 8:14 PM CDT | River Flood Warning | FWD | Parker | 24 hr |
| Mar 18, 8:14 PM CDT | River Flood Warning | FWD | Denton | 32 hr |
| Mar 18, 8:20 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Wise | 55 min |
| Mar 18, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 66 min |
| Mar 18, 8:30 PM CDT | River Flood Warning | FWD | Stephens | 29 hr |
| Mar 18, 8:48 PM CDT | Tornado Warning | FWD | Jack, Wise | 42 min |
| Mar 18, 8:59 PM CDT | Tornado Warning | FWD | Stephens, Young | 46 min |
| Mar 18, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 57 min |
| Mar 18, 9:25 PM CDT | Tornado Warning | FWD | Wise | 50 min |
| Mar 18, 9:31 PM CDT | Tornado Warning | FWD | Young | 29 min |
| Mar 18, 9:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| Mar 18, 10:01 PM CDT | Tornado Warning | FWD | Cooke, Montague, Wise | 44 min |
| Mar 18, 10:20 PM CDT | Tornado Warning | FWD | Jack | 40 min |
| Mar 18, 10:24 PM CDT | Flash Flood Warning | FWD | Palo Pinto | 3 hr |
| Mar 18, 10:33 PM CDT | Flash Flood Warning | FWD | Cooke, Jack, Montague, Wise | 3 hr |
| Mar 18, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker, Wise | 65 min |
| Mar 18, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 62 min |
| Mar 18, 11:05 PM CDT | Tornado Warning | FWD | Cooke | 25 min |
| Mar 18, 11:24 PM CDT | Special Weather Statement | FWD | Denton | 51 min |
| Mar 19, 12:05 AM CDT | Special Weather Statement | FWD | Denton | 25 min |
| Mar 19, 12:20 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 40 min |
| Mar 19, 2:29 AM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 61 min |
| Mar 19, 2:32 AM CDT | Tornado Warning | FWD | Stephens | 28 min |
| Mar 19, 3:17 AM CDT | Tornado Warning | FWD | Jack, Young | 43 min |
| Mar 19, 3:20 AM CDT | Areal Flood Advisory | FWD | Young | 3 hr |
| Mar 19, 4:26 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Mar 19, 5:05 AM CDT | Special Weather Statement | FWD | Cooke | 40 min |
| Mar 19, 7:21 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 54 min |
| Mar 19, 9:15 AM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 45 min |
| Mar 19, 9:26 AM CDT | Special Weather Statement | FWD | Hill | 49 min |
| Mar 19, 9:59 AM CDT | Special Weather Statement | FWD | Coryell | 46 min |
| Mar 19, 10:06 AM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Mar 19, 2:30 PM CDT | River Flood Warning | FWD | Young | 66 hr |
| Mar 19, 4:20 PM CDT | Special Weather Statement | FWD | Parker | 25 min |
| Mar 19, 4:31 PM CDT | Special Weather Statement | FWD | Denton | 29 min |
| Mar 19, 4:44 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Mar 19, 5:01 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Mar 19, 5:03 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Mar 19, 5:18 PM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Mar 19, 5:37 PM CDT | Special Weather Statement | FWD | Collin | 23 min |
| Mar 19, 5:55 PM CDT | Special Weather Statement | FWD | Hood | 35 min |
| Mar 19, 6:06 PM CDT | Special Weather Statement | FWD | Hamilton | 24 min |
| Mar 19, 6:28 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| Mar 19, 6:49 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
Nearby
Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.